FIXED POINT THEOREMS FOR β - ψ - φ EXPANSIVE TYPE MAPPINGS IN DIGITAL METRIC SPACES

Full Article - PDF

Published: 2018-03-21

Page: 56-66


KUMARI JYOTI *

Department of Mathematics, SRM University, Sonepat-131001, India.

ASHA RANI

Department of Mathematics, SRM University, Sonepat-131001, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper we introduced the concept of β - ψ φ −expansive type mappings in the setting of digital metric space. We also provide some examples to illustrate our result.

Keywords: Digital metric spaces, β - ψ - φ − expansive type mappings, Fixed point theorems


How to Cite

JYOTI, K., & RANI, A. (2018). FIXED POINT THEOREMS FOR β - ψ - φ EXPANSIVE TYPE MAPPINGS IN DIGITAL METRIC SPACES. Asian Journal of Mathematics and Computer Research, 24(2), 56–66. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1021

Downloads

Download data is not yet available.